I started the 8 week diet 5 days ago and after day 1 had an upset tummy which continued to day w so I stopped the shakes. Since then I have itchy skin and blurry vision I dink maybe not quite 3 litres a day but no one else seems to have mentioned either of these side effects. Any ideas.
We have not checked the qualifications of anyone posting here. If you are have any health related symptoms or concerns, you should contact your doctor who will be able to give you advice specific to your situation.
I started the diet last Monday and had problems with constipation for a few days followed by yesterday having an upset stomach and today feeling a bit spaced out. I think these things are to be expected at first ( it is quite a drastic change from my usual calorie intake) Maybe try solid food and not shakes if you are getting constant upset stomach.
Are you on Metformin? I wondered if a change in diet with medication could be causing this? I know in the past when i increased my Metformin from 3-4 tabs i experienced diarrhea quite soon after so there is a link between that and stomach problems.
I’m Just hoping it will get easier as the weeks go by!
I had the spaced out feeling on the first day, but I was consuming too much sugar before, so assumed that that was the cause.
Also after 5 days I was feeling bloated and suffering constipation despite eating far more beans, lentils and other high fibre foods than before. I am fairly sure I was drinking the recommended level of fluids.. Hoping this will sort itself out soon.
I also was spaced out for about the first 4 days. Had a headache the first day. Extra water didn’t help it. But no headache the second day. When it re-appeared the second week, i increased both salt and water and it disappeared. My mind became much more clear towards the end of the first week – even better than before the diet. It has remained clear ever since.
Hi, I’m into my third day and have lost 3lbs, I’m happy with this for starters! I woke with severe migraine today so, as usual, this will mean a day in bed! I was expecting it at some point as when trying to understand my migraines some time ago, I bought a blood sugar monitor. I found that if I woke with a migraine my bloods sugars were below 4 mmls, so I’m guessing this is what has happened today. I can’t test as I haven’t any test strips and they are a bit expensive to buy! I’m wondering if there is anything I can do about this? Or will my blood sugars just sort themselves out?